# SDR MALA030416

- Difficulty date: August 15, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Aircraft time: 8,782 hours, 9,001 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, LT WING FALSE SPAR CRACKED BETWEEN RIBS NR 5 AND 6.  MAINTENANCE REPAIRED IAW BAE FAX: BARA/AVR/6475/03-MK.  A/C RELEASE DATE 9/2/03.  REFER TO 409 NR 190364 FOR DETAIL.
